# SDR ZW0A0303904

- Difficulty date: April 2, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 41,561 hours, 31,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED AT STA 586 TO 603, LONGERON 26R TO 27R.  SPLICED IN A NEW SECTION OF SKIN PER SRM 53-04, FIG 12C, AND ARA 18438A, REPAIR AREA NUMBER 3 OF ARA.  CHECK-C 8-15-02 STL.
